# SDR SWAA064524

- Difficulty date: November 23, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 68,757 hours, 65,751 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Centering Unit
- Part number: 65C2546523
- Part serial: 0146
- Condition: Worn
- Location: Elevators
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN MOVING YOKE FORE AND AFT ELEVATOR FEEL IS LOOSE.  REMOVED AND REPLACED ELEVATOR FEEL AND CENTERING UNIT PER MM.
